# SDR ASAA2024030548227

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 147A550423
- Condition: Corroded
- Location: Bs 947 Rbl 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH LAV AFT OYBD MOUNT FITTING HAS CORROSION AT FLOORBEAM. GROUNDED - YES. BLENDED OUT CORROSION. ORIGINAL THICKNESS 0.180 IAW B737-900ER SRM 53-70-51-0I-1 AND BAC DWG 1518-1212 REMAIN THICKNESS 0.110, REMOVED 0.070OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. CUT OFF DAMAGED FLANGE OF FLOOR BEAM STA 947 RBL58.6, FABBED REPAIR "T" CHORD, ANGLES, STRAPS AND FILLERS IAW B737-900ER SRM 53-70-51-2R-5 ALTERNATIVE 1. ALODINED IAW B737-900ER SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. DRILLED TO FIT NEW CLIPS RBL50-LBL50 IAW B737-900ER SRM 51-40-05 AND BAC DWG 147A5650 REV B. INSTALLED NEW 'T' CHORD, ANGLES, STRAPS, FILLERS, AND CLIPS IAW B737-900ER SRM 53-70-51-2R-5 ALTERNATIVE 1, B737-900ER SRM 51-40-02, AND BAC DWG 147A5050 REV B.
